# SDR USAA2014042900008

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 46,447 hours, 19,077 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 4501310000
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY INTO ONT DUE TO AN ENG NR 1 HYD PUMP LOW PRESS ON ECAM. FLIGHT LANDED WITHOUT INCIDENT.  R & R G ENG NR 1 PRESS SWITCH IAW AMM 29-11-17-000-010-A & 29-11-17-400-010-A.  . OPERATIONS & LEAK CHECKED PRESS SWITCH, NO LEAKS NOTED.  R & R G ENG NR 1 PUMP PUSHBUTTON SWITCH IAW ESPM 20-45-22.  ACFT OK TO CONTINUE.
